MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 27X1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 27X1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305109
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported there were defects with needles.To aid in the investigation, thirty-five samples in sealed packaging blisters were received for evaluation by our quality team.A visual inspection was performed.Twenty-seven samples are missing the needle assembly; the packaging blisters have only the plastic shield.Seven samples are empty packaging blisters.One sample has no defects or imperfections.A device history record review was completed for provided material number 305109, lot 3194038.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.This lot meets bds acceptance criteria.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed.
 
Event or Problem Description
No additional information received.There were defects found on the needles supplied by bd (bd precisionglidetm needle - needle 27gx1/2" 0.4mmx13mm) during repackaging activity at (b)(4) pharma singapore.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
There were defects found on the needles supplied by bd (bd precisionglidetm needle - needle 27gx1/2" 0.4mmx13mm) during repackaging activity at zuellig pharma singapore.

Brand Name
NEEDLE 27X1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19259275
Report Number1911916-2024-00333
Device Sequence Number2685993
Product Code FMI
UDI-Device Identifier30382903051091
UDI-Public(01)30382903051091
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305109
Device Lot Number3194038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown